MathSciNet Relay Station
MathSciNet bibliographic data
MR16519 45.0X
Zaanen, A. C. On the theory of linear integral equations. III. Nederl. Akad. Wetensch., Proc. 49, (1946) 292–301=Indagationes Math. 8, 161–170 (1946).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement